MathSciNet Relay Station
MathSciNet bibliographic data
MR2148961 (2006b:60139) 60H15 (35Q51 35Q55 35R60 60F10)
Gautier, Éric Large deviations and support results for nonlinear Schrödinger equations with additive noise and applications. ESAIM Probab. Stat. 9 (2005), 74–97 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement